Allergic to Magnesuim?

Patient

Q: My daughter (21), is taking a Magnesium supplement from a reputable company that was prescribed by her Psych Dr. She has been experiencing severe flush, her knees get red and her skin temp goes up like crazy. She took it for two weeks everyday, and now is off for three days, but still getting the flushes two or three times a day. Could she be allergic? Her other meds are lamictal, zoloft, mild water pill and melatonin. any advice?

Symptoms:  Severe flushing, skin temp hot and red on most of her body.
Doctor

Related Q&A

Q: I have regular steaching of one side jaw in my mouth .but do not have any pain whats the reason

Q: Red pimples scattered on top of my foot? I had alopecia and took steroid injections to my head for 1 year.

Q: When I eat/use items containing Vitamin E I get a rash on the inside of my elbow. The skin becomes reddish and there ...

Q: I need help, I'm unable to sneeze , usually I sneeze regularly now I feel the sensation and desire to do it but somet...

Q: I broke out in red rashes all over my body except for my face and my knees to my ankles. I have been using prednozone...

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews